# SDR 98UAL900193

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A SUSPECTED BLOWN TIRE.
